Alert archive / Kansas / Flash Flood Warnings in 2010

Flash Flood Warning 67, NWS Kansas City, MO

September 18, 2010Atchison County, Leavenworth County, Wyandotte County, Kansas; Clay County, Clinton County, Platte County, Missouri

NWS Kansas City, MO issued this flash flood warning at Sep 18, 2010, 11:25 PM CDT for Atchison County, Leavenworth County, Wyandotte County, Kansas; Clay County, Clinton County, Platte County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 18, 2010, 11:25 PM CDT (04:25 UTC)
Expired
Sep 19, 2010, 5:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Clinton County, MO, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 76 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 12:45 AM CDTFLASH FLOOD1 Ne Smithville, MOONE FOOT OF WATER FLOWING OVER ROUTE DD NEAR SMITHVILLE LAKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-09-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-09-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2603 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1043 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WGUS53 KEAX 190425
FFWEAX
KSC005-103-209-MOC047-049-165-191030-
/O.NEW.KEAX.FF.W.0067.100919T0425Z-100919T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1125 PM CDT SAT SEP 18 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  NORTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
  SOUTHERN CLINTON COUNTY IN NORTHWEST MISSOURI...

* UNTIL 530 AM CDT SUNDAY

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. THESE THUNDERSTORMS ARE EXPECTED TO PRODUCE EXCESSIVE 
  RAINFALL RATES GREATER THAN 2 INCHES PER HOUR...WHICH MAY LEAD TO  
  FLASH FLOODING OF URBAN AND LOW WATER CROSSING AREAS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASEHOR...LANSING...LEAVENWORTH...PLATTE CITY...SMITHVILLE...
  WESTON...CAMDEN POINT...DEARBORN...EASTON...EDGERTON...HOLT...TRACY
  AND TRIMBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3953 9518 3954 9422 3938 9422 3935 9478
      3910 9478 3911 9517

$$

DUX
1 follow-up statement
546 
WGUS73 KEAX 191021
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
521 AM CDT SUN SEP 19 2010

KSC005-103-209-MOC047-049-165-191036-
/O.EXP.KEAX.FF.W.0067.000000T0000Z-100919T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-LEAVENWORTH KS-WYANDOTTE KS-CLAY MO-PLATTE MO-CLINTON MO-
521 AM CDT SUN SEP 19 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN CLINTON...
PLATTE...NORTHERN CLAY...NORTHWESTERN WYANDOTTE...LEAVENWORTH AND
SOUTHEASTERN ATCHISON COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 AM
CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3953 9518 3954 9422 3938 9422 3935 9478
      3910 9478 3911 9517

$$

DUX

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 3:20 PM CDT, 8 hours 5 minutes earlier.

Area forecast discussion, Sep 18, 3:20 PM CDT, 8 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
320 PM CDT SAT SEP 18 2010

.DISCUSSION...

OLD OUTFLOW BOUNDARY HAS PUSHED WELL INTO CNTRL MISSOURI THIS
AFTERNOON...AND ESSENTIALLY WASHED OUT WITH DIURNAL HEATING...WHILE
TRUE SHALLOW SYNOPTIC FRONT/DENSITY CURRENT HAS NEARLY STALLED ALONG
A KHYS-KCNK-KFNB-KLWD LINE. BETWEEN THESE TWO
BOUNDARIES...CONVERGENCE HAS BEEN RATHER LIMITED...WITH THE BEST
MOISTURE FLUX AND SFC CONVERGENCE FOCUSED THROUGH CNTRL KANSAS AS
EVIDENCED BY THE ENHANCED CU FIELD ON VISIBLE SATELLITE.
HOWEVER...SPECIAL 18Z KTOP SOUNDING INDICATES RATHER MINIMAL
INHIBITION LEFT WITH MLCAPES ON THE ORDER OF 3000 J/KG...COINCIDENT
WITH BULK SHEAR VALUES IN THE 30-40KT RANGE ON THE SRN PERIPHERY OF
THE STRONGER JET AXIS NORTH OF THE SYNOPTIC FRONT. INVESTIGATION OF
WV IMAGERY AND PROFILERS (WITH SUPPORT FROM OBJECTIVE RUC GUIDANCE)
HINTS AT A SUBTLE WAVE EJECTING ACROSS SWRN NEBRASKA TOWARDS THE
WARM SECTOR...WHICH MAY PROVIDE JUST ENOUGH LIFT IN THE NEXT COUPLE
HOURS TO SUPPORT DEEPER CONVECTIVE OVERTURNING. WITH DEEP LAYER
SHEAR JUST SUFFICIENT TO SUPPORT SUPERCELLULAR STRUCTURE AND 0-1KM
SHEAR LARGELY RELEGATED TO THE COLD SECTOR...EXPECTING STORMS THAT
DO FORM TO CONGEAL INTO CLUSTERS AND BECOME OUTFLOW DOMINATED BY THE
EARLY EVENING. HOWEVER...BEFORE THAT TIME...LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY THREATS...THOUGH A BRIEF ISOLATED TORNADO
CANNOT BE ENTIRELY DISCOUNTED UPON INITIAL ROBUST THUNDERSTORM
UPDRAFT FORMATION...ESPECIALLY FROM THE KC METRO AREA WEST ALONG
I-70 WHERE LOW LEVEL VORTICITY HAS BEEN MAXIMIZED AND WOULD
CONCEIVABLY BE INGESTED AND ENHANCE LOW LEVEL STRETCHING.
OVERALL...PREFERRED AN EVOLUTION SIMILAR TO THE HI-RES 00Z NSSL WRF
(WHICH HANDLED EARLY MORNING OUTFLOW MOST ACCURATELY)...WITH
SUPPLEMENTAL INPUT FROM RECENT HRRR RENDITIONS.

OUTFLOW ENHANCED CONVECTION SHOULD MOVE SOUTH OF THE FORECAST AREA
THIS EVENING...HOWEVER WITH THE SHALLOW BOUNDARY LIKELY RESUMING A
SLIGHT SOUTHWARD PUSH AND WEAK LLJ AXIS IMPINGING ACROSS THIS
FRONT...HAVE DECENT CONFIDENCE OF ELEVATED SHRA AND ISOLD TSTMS
REFORMING ACROSS NRN MISSOURI THROUGH THE MORNING HOURS.
THEREAFTER...SIGNIFICANT UNCERTAINTY EXISTS REGARDING THE EXTENT TO
WHICH THE FRONTAL BOUNDARY LIFTS BACK NORTH TOMORROW...WITH THE
OPERATIONAL NAM-WRF ALMOST COMPLETELY SCOURING OUT THE SHALLOW COLD
AIRMASS...WITH THE OPERATIONAL GFS AND ECMWF FAR MORE PESSIMISTIC.
CANNOT COMPLETELY IGNORE THE NAM SOLUTION GIVEN ITS BETTER BOUNDARY
LAYER RESOLUTION...YET THIS MODEL HAS LITTLE OTHER SUPPORT...AND
HAVE HEDGED MORE TOWARDS AN SREF MEAN SOLUTION ONLY BRINGING
LOCATIONS SOUTH OF HIGHWAY 36 BACK INTO THE TRUE WARM SECTOR.

WARM AND WINDY CONDITIONS CAN BE EXPECTED ON MONDAY AS THE OLD
FRONTAL BOUNDARY WASHES OUT AND REFORMS NORTH WITH BUILDING HEIGHTS
ALOFT AND RENEWED LEE SFC PRESSURE FALLS. THIS BOUNDARY WILL
EVENTUALLY TAKE THE FORM OF A COLD FRONT...PUSHING BACK INTO THE
REGION ON TUESDAY AFTERNOON AND EVENING. CURRENT SUITE OF MODELS
INDICATES THE POSSIBILITY OF ANOTHER EPISODE OF STRONG TO SEVERE
STORMS WITH THIS FRONT. ONLY MINOR CHANGES MADE THEREAFTER...WITH A
SIMILAR PATTERN OF QUASI-ZONAL FLOW AND REGULAR FRONTAL PASSAGES.

&&

.AVIATION...

VERY LARGE UNCERTAINTY THROUGHOUT THE TAF PERIOD REGARDING BOTH
THUNDERSTORM CHANCES THIS AFTERNOON...AND VSBY/CIG FLIGHT
RESTRICTION LATE TONIGHT AND SUNDAY MORNING. WEAK OUTFLOW BOUNDARY
HAS PUSHED SOUTH OF TERMINALS...WITH SHALLOW SYNOPTIC FRONT NOW
NEARLY STALLED OVER SERN NEBRASKA. CONVERGENCE BETWEEN THESE TWO
FEATURES WAS RATHER WEAK...HOWEVER ATMOSPHERE WAS BECOMING QUITE
UNSTABLE AND SUPPORTIVE OF CB DEVELOPMENT THIS AFTERNOON. KEPT CB
MENTION GOING DURING THE MID/LATE AFTERNOON...ANTICIPATING SCT
DEVELOPMENT JUST WEST OF TERMINALS. WILL AMEND FOR A STRONGER
MENTION ONCE INITIATION TAKES PLACE AND BETTER TIMING AND PLACEMENT
CAN BE DETERMINED.

OTHERWISE...CONVECTIVE ACTIVITY SHOULD PUSH SOUTHEAST OF TERMINALS
THIS EVENING...AND THINKING NOCTURNAL PRESSURE RISES BEHIND THE
SYNOPTIC FRONT AIDED BY MESOSCALE CONVECTIVE INFLUENCES WILL BEGIN
TO PULL LOWER CIGS SOUTH TOWARDS THE MISSOURI RIVER. INCREASING LLJ
SHOULD PULL MOISTURE NORTH OF THIS BOUNDARY OVERNIGHT...AND HAVE
JUST INCLUDED A VCSH MENTION AT THIS TIME. STAYED ON THE MOST
PESSIMISTIC SIDE WITH GFS/MAV GUIDANCE BRINGING IFR/LOWER MVFR
FLIGHT RESTRICTIONS INTO THE AREA BEFORE SUNRISE. WILL HAVE TO WATCH
SOUTHWARD PROGRESSION OF IFR CIGS OVERNIGHT...AND MAY BE ABLE KEEP
KANSAS CITY TERMINALS VFR IF NAM/MET GUIDANCE COMES TO FRUITION.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 18, 10:55 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 PM CDT SAT SEP 18 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1055 PM CDT SAT SEP 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...OVERNIGHT

 AN UNSTABLE ENVIRONMENT COUPLED WITH STRONG VERTICAL WIND SHEAR
 REMAINS IN PLACE ACROSS THE REGION LATE THIS EVENING. SCATTERED
 THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND TORRENTIAL
 RAINFALL WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS.
 THE MOST INTENSE STORMS WILL BE FOCUSED JUST NORTH OF INTERSTATE
 70...GRADUALLY SHIFTING NORTHWARD OVERNIGHT TO INCLUDE MOST OF
 NORTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

 A LINGERING FRONT WILL CONTINUE TO PROVIDE SCATTERED THUNDERSTORM
 CHANCES THROUGH SUNDAY...ALTHOUGH THE THREAT FOR RENEWED SEVERE
 WEATHER APPEARS LOW AT THIS TIME.

 THUNDERSTORM CHANCES WILL RETURN TO THE OUTLOOK AREA TUESDAY
 AFTERNOON AND TUESDAY NIGHT AS A COLD FRONT PUSH SOUTH. SOME OF
 THESE STORM COULD REACH STRONG TO SEVERE LIMITS...WITH HEAVY
 RAINFALL ALSO POSSIBLE.

 ANOTHER FRONT IS FORECAST TO REACH THE AREA THURSDAY NIGHT...THOUGH
 IT IS TOO EARLY TO DETERMINE WHETHER SEVERE WEATHER WOULD BE
 POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTERS WILL BE REQUIRED OVERNIGHT...PRIMARILY NORTH OF INTERSTATE
 70 FOR THE THREAT OF LARGE HAIL AND FLASH FLOODING.

BOOKBINDER

In the hours before

Local storm report, Sep 18, 10:17 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1017 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             GRAIN VALLEY            39.01N 94.21W
09/18/2010  M0.88 INCH       JACKSON            MO   NWS EMPLOYEE

            ALSO MEASURED 3.06 INCHES OF RAIN.

&&

GAMIS
Special weather statement, Sep 18, 10:22 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 PM CDT SAT SEP 18 2010

KSZ104-MOZ028-029-037-190400-
CLAY MO-JACKSON MO-PLATTE MO-WYANDOTTE KS-
1022 PM CDT SAT SEP 18 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...
SOUTHWESTERN CLAY...NORTHWESTERN JACKSON AND EASTERN WYANDOTTE
COUNTIES UNTIL 1100 PM CDT...

AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF DEVELOPING THUNDERSTORMS IN AND AROUND DOWNTOWN KANSAS
CITY. LITTLE TO NO MOVEMENT WAS INDICITED WITH THESE STORMS.

IN ADDITION TO TORRENTIAL RAINFALL...WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ESPECIALLY IN THE RIVERSIDE AND GLADSTONE
AREAS NORTH OF DOWNTOWN...ALONG WITH SOME SMALL HAIL.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GLADSTONE...RIVERSIDE...CLAYCOMO...PARKVILLE...LIBERTY...
  AVONDALE...NORTHMOOR...OAKVIEW...HOUSTON LAKE...PLEASANT
  VALLEY...LAKE WAUKOMIS...PLATTE WOODS...GLENAIRE...AND RANDOLPH.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3928 9437 3910 9442 3906 9474 3921 9477
TIME...MOT...LOC 0320Z 180DEG 3KT 3915 9456

BOOKBINDER
Local storm report, Sep 18, 11:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1104 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     HAIL             2 SW CLAYCOMO           39.18N 94.50W
09/18/2010  E1.00 INCH       CLAY               MO   FIRE DEPT/RESCUE

            POWER LINES DOWN AS WELL DUE TO THUNDERSTORM WINDS

&&

SFORTIN
Local storm report, Sep 18, 11:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1108 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     TSTM WND GST     RIVERSIDE               39.17N 94.63W
09/18/2010  E60 MPH          PLATTE             MO   TRAINED SPOTTER

            THUNDERSTORM WIND GUSTS ESTIMATED UP TO 60 MPH.

&&

GAMIS
Local storm report, Sep 18, 11:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1109 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     HAIL             2 SSE CLAYCOMO          39.17N 94.46W
09/18/2010  E1.75 INCH       CLAY               MO   NWS EMPLOYEE

            WINDS ESTIMATED AT 60 MPH

&&

SFORTIN
Local storm report, Sep 18, 11:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1124 PM CDT SAT SEP 18 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 PM     HAIL             1 SW CLAYCOMO           39.19N 94.49W
09/18/2010  E1.25 INCH       CLAY               MO   FIRE DEPT/RESCUE

&&

SFORTIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 10:21 PM CDTAreal Flood AdvisoryEAXWyandotte118 min
Sep 18, 10:22 PM CDTSpecial Weather StatementEAXWyandotte38 min
Sep 18, 10:56 PM CDTFlash Flood WarningEAXWyandotte6 hr
Sep 18, 11:14 PM CDTSevere Thunderstorm WarningEAXLeavenworth46 min
Sep 18, 11:59 PM CDTSevere Thunderstorm WarningEAXLeavenworth31 min
Sep 19, 12:19 AM CDTSevere Thunderstorm WarningEAXLeavenworth41 min
Sep 18, 7:15 PM CDTAreal Flood AdvisoryEAXJohnson6 hr
Sep 18, 7:18 PM CDTSpecial Weather StatementEAXHoward42 min
Sep 18, 7:31 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis29 min
Sep 18, 7:48 PM CDTSpecial Weather StatementEAXLafayette42 min
Sep 18, 7:50 PM CDTSpecial Weather StatementEAXMacon40 min
Sep 18, 7:53 PM CDTSpecial Weather StatementEAXPutnam52 min
Sep 18, 7:59 PM CDTSpecial Weather StatementEAXHoward46 min
Sep 18, 8:00 PM CDTSevere Thunderstorm WarningEAXPettis30 min
Sep 18, 8:06 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline4 hr
Sep 18, 8:16 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline29 min
Sep 18, 8:27 PM CDTSpecial Weather StatementEAXJackson33 min
Sep 18, 8:37 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette23 min
Sep 18, 8:44 PM CDTSevere Thunderstorm WarningEAXCooper, Howard31 min
Sep 18, 9:08 PM CDTAreal Flood AdvisoryEAXAdair, Grundy, Mercer, Putnam, Schuyler, Sullivan7 hr
Sep 18, 9:11 PM CDTSpecial Weather StatementEAXJackson49 min
Sep 18, 9:13 PM CDTRiver Flood WarningEAXJackson9 hr
Sep 18, 9:13 PM CDTSpecial Weather StatementEAXJohnson47 min
Sep 18, 9:28 PM CDTSevere Thunderstorm WarningEAXAdair, Macon32 min
Sep 18, 9:49 PM CDTSpecial Weather StatementEAXMercer41 min
Sep 18, 10:01 PM CDTFlash Flood WarningEAXAdair, Grundy, Macon, Mercer, Putnam, Schuyler and 1 more14 hr
Sep 18, 10:11 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette26 min
Sep 18, 10:51 PM CDTSevere Thunderstorm WarningEAXClay, Jackson24 min
Sep 18, 11:17 PM CDTSevere Thunderstorm WarningEAXAdair21 min
Sep 18, 11:20 PM CDTSevere Thunderstorm WarningEAXClay, Jackson25 min
Sep 18, 11:25 PM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:05 AM CDTSpecial Weather StatementEAXCaldwell40 min
Sep 19, 12:10 AM CDTSevere Thunderstorm WarningEAXClay35 min
Sep 19, 12:36 AM CDTSpecial Weather StatementEAXGrundy39 min
Sep 19, 12:41 AM CDTSevere Thunderstorm WarningEAXClay34 min
Sep 19, 12:58 AM CDTSevere Thunderstorm WarningEAXPlatte32 min
Sep 19, 1:15 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 1:29 AM CDTSpecial Weather StatementEAXClinton46 min
Sep 19, 1:32 AM CDTSevere Thunderstorm WarningEAXBuchanan, Clinton, Platte28 min
Sep 19, 1:34 AM CDTSevere Thunderstorm WarningEAXDeKalb26 min
Sep 19, 1:51 AM CDTSpecial Weather StatementEAXMercer39 min
Sep 19, 1:56 AM CDTRiver Flood WarningEAXJohnson, Pettis28 hr
Sep 19, 2:00 AM CDTSpecial Weather StatementEAXClinton45 min
Sep 19, 2:01 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb29 min
Sep 19, 2:32 AM CDTSpecial Weather StatementEAXDaviess43 min
Sep 19, 3:48 AM CDTFlash Flood WarningEAXHarrison, Worth8 hr
Sep 19, 3:55 AM CDTSevere Thunderstorm WarningEAXHarrison35 min
Sep 19, 4:11 AM CDTSevere Thunderstorm WarningEAXDaviess, Harrison34 min
Sep 19, 4:42 AM CDTSpecial Weather StatementEAXGrundy48 min
Sep 19, 5:01 AM CDTFlash Flood WarningEAXChariton, Daviess, DeKalb, Gentry, Grundy, Harrison and 5 more7 hr
Sep 19, 5:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Sep 19, 5:46 AM CDTSpecial Weather StatementEAXLinn29 min
Sep 19, 5:48 AM CDTSpecial Weather StatementEAXLivingston27 min
Sep 19, 6:48 AM CDTAreal Flood AdvisoryEAXCarroll, Chariton, Howard, Livingston, Macon, Randolph5 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXChariton, Macon21 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXLinn, Livingston45 hr
Sep 19, 8:52 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston10 days
Sep 19, 11:51 AM CDTAreal Flood WarningEAXAdair, Chariton, Daviess, Gentry, Grundy, Harrison and 7 more24 hr

Nearby

Flash Flood Warnings in Kansas, 2010Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.